# SDR SWAA2016081054715

- Difficulty date: August 9, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 61,475 hours, 36,078 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 LEADING EDGE SLAT CRACKED AT SS 322.71 LOWER TRAILING EDGE FASTENER.  REPAIRED THE SLAT IAW EA.
